HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Consistency in evolutions by crystalline curvature

Files in This Item:
pre317.pdf806.25 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83464

Title: Consistency in evolutions by crystalline curvature
Authors: Giga,M.-H Browse this author
Giga, Y. Browse this author
Issue Date: 1-Nov-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 317
Start Page: 2
End Page: 13
Abstract: Motion of curves by crystalline energy is often considered for "admissible" piecewise linear curves. This is because the evolution of such curves can be described by a simple system of ordinary differential equations. Recently, a generalized notion of solutions based on comparison principle is introduced by the authors. In this note we show that a classical admissible solution is always a generalized solution in our sense.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69068
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University